# SDR 96FDEA00868

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65162258
- Condition: Corrosion
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0150, 014, DUE TO NUMEROUS AREAS OF CORROSION NR 4 K-FLAP REQUIRES REPLACEMENT.  *S/D*  REMOVED AND REPLACED NR 4 K-FLAP IAW FED-EX MM 27-81-1, FUNCTIONAL TEST GOOD IAW MM 27-81-1.
